# SDR ASAA2021093036143

- Difficulty date: September 30, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 33,622 hours, 10,581 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8221567104
- Part serial: 47NGG4
- Condition: None
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP VERT SPEED LCD WINDOW HAS CLUTTER THAT INTERFERES WITH NUMERICAL INDICATIONS. GROUNDED - YES. REMOVED & REPLACED DFCS MCP REF B737-900 AMM 22-11-34 ALL INSTALLATION TEST & LLM PASS.
